Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Itching on the body. Vitamin D deficiency in blood tests. Using lyclear cream and zyrtec. Solution?

Hi, I m having itching all over my boday for the past 7 months. Have done all blood tests, everything was normal except for vit d (15), have taken supplements since and now its normal. Doctor gave me lyclear cream, did 2 applications in feb and itching went away in couple of weeks but started again few weeks later. Did the application again few weeks back, itching is getting better but still feel itchy in hands and legs and especially around testicles. I was taking zyrtec every day for the past so many months but now try to avoid it and only take as and when feel very uncomfortable. Any solutions please.
Asked On : Thu, 16 Aug 2012
Answers:  1 Views:  109
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response

Welcome to Healthcaremagic.

If you are a female of age around 40 , then the condition appears to be due to estrogen deficiency and can be treated well with the supplemental estrogen and vit D .

If you are a adolescent male the chances of multivitamin deficiency could be high with the above symptoms.Taking Multivitamins on daily basis would solve the problem for al time.

Wish you good health.
Answered: Fri, 17 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor